# SDR HEEA061794

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N911RS
- Make and model: Bolkms BO105CBS
- Aircraft serial: S670
- System (JASC): 2350 · Audio Integrating System
- Part: Audio Control
- Part number: AA95758
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUDIO CONTROL AMPLIFIES NOISE IN HEADSETS.  PERFORMED PRELIMINARY INSPECTION.  FOUND UNIT TO DRAW EXCESSIVE CURRENT WHEN ALERTING IS TURNED ON.
